The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 2.

Lee, S Seirin and Baker, R E and Gaffney, E. A. and White, S M (2013) Optimal barrier zones for stopping the invasion of Aedes aegypti mosquitoes via transgenic or sterile insect techniques. Journal of Theoretical Ecology, 6 (4). pp. 427-442.

Lee, S Seirin and Gaffney, E. A. and Monk, N. A. M. (2010) Aberrant behaviours of reaction diffusion self-organisation models on growing domains in the presence of gene expression time delays. Bulletin of Mathematical Biology, 72 (8). pp. 2139-2160. ISSN 0092-8240

This list was generated on Sun Dec 16 08:12:56 2018 GMT.